6 doctors weighed in:

My cousin has skin allergy if she / anyone touch her harshly. Also wit rough surface. Took tab but gained weight. So she stopped. Wat can she do now ?

6 doctors weighed in
Dr. Stuart Rhein
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Try antihistamines.

Touching or rubbing the skin of people with dermatographism results in itchy, swollen areas or hives.
This is considered a physical type of hives and not a true allergy. It is seen in up to 5% of the general population and usually responds to non sedating antihistamines.

In brief: Try antihistamines.

Touching or rubbing the skin of people with dermatographism results in itchy, swollen areas or hives.
This is considered a physical type of hives and not a true allergy. It is seen in up to 5% of the general population and usually responds to non sedating antihistamines.
Dr. Stuart Rhein
Dr. Stuart Rhein
Thank
Dr. Philip Rosenblum
Family Medicine
2 doctors agree

In brief: Antihistamines

Sounds like she may have a condition called dermato-graphism, literally "writing on the skin.
" a person with this condtion will get hives along a line when the skin is scratched. Treatment is usually the same for any allergic condition, i.E antihistamines are useful. She can try a non-sedating anti-histamine like loratidine or cetirazine, both of which should be less likely to cause weigh gain.

In brief: Antihistamines

Sounds like she may have a condition called dermato-graphism, literally "writing on the skin.
" a person with this condtion will get hives along a line when the skin is scratched. Treatment is usually the same for any allergic condition, i.E antihistamines are useful. She can try a non-sedating anti-histamine like loratidine or cetirazine, both of which should be less likely to cause weigh gain.
Dr. Philip Rosenblum
Dr. Philip Rosenblum
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors